Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Got tubes clamped. Missed period with spotting and nausea, abdominal cramp. Negative HPT. Ectopic pregnancy?

I am 24 years old. Had my tubes clamped almost 3 years ago (in April) during a C-section. I keep very good track of my menstrual cycle, and i am an average of 28-29 days with periods lasting 6 days. Always a fairly heavy flow (filling a tampon in 2 hours) 2 days before my period was due i had a faint tinge of blood when wiping, then nothing at all again until i was 4 days late. At this time was the same thing (just enough when i wiped a couple times, no pad) then on 5 days late this happened 3 times. ( about half teaspoon full at a time, then nothing for hours in between) then today at 6 days late i have has a trickle most of the day off and on. I am very nauseated to the point i dont want to eat. I normally have stomach cramps during menstruation for maybe 20 mins or so, but i have been cramping off and on all week, and ALL day today, including very bad lower back cramps that radiate up to mid back. Feel very tired/ week also. Have taken 3 pregnancy tests through the, all negative. What could this be!?
Asked On : Wed, 6 Feb 2013
Answers:  3 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi,
It is unlikely that you are pregnant after three negative pregnancy tests, yet the possibility of an ectopic pregnancy needs to be ruled out; so also any infection of the tubes and hormonal imbalance causing breakthrough spotting. You should get a blood test for serum beta-hCG levels and a trans-vaginal ultrasound to know the cause. See your gynecologist for further advice. Good luck.
Answered: Wed, 6 Feb 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

General & Family Physician Dr. Zainab Hassanali's  Response
hello
welcome to healthcare magic,
you cant be pregnant as you have been done tubal ligation.
you could be having dysfunctional uterine bleeding, where the causes that could lead to it are,
- hormone imbalance
- thyriod disease
- cervical infection
- abnormalities with uterine wall
you would benefit from investigations like pap smear, hormonal tests, thyriod function tests, ultrasound of the pelvis
would suggest you visit a gynecologist for further follow up and necessary treatment.
hope to have helped answer your query.
get well soon and takecare.
Answered: Wed, 6 Feb 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

OBGYN Dr. Aarti Abraham's  Response
Mar 2013
Hello
Thanks for your query.
You are having a metropathic cycle, with irregular bleeding and spotting, with no identifiable pattern.
This sometimes occurs due to hormonal imbalance due to intrinsic causes, or some medications .
ALso, stress, anxiety or hectic travelling/emotional upheavals cause this kind of bleeding.
Thyroid or adrenal hormone imbalance, polycystic ovaries etc. could be responsible.
Also, endometriosis is known for causing such erratic spotting and cramping.
Some polyp or lesion on the cervix or in the vagina could cause such spotting.
IT is difficult to say offhand what could be the exact cause.
You need to consult a gynecologist, and go for a thorough check up, pelvic ultrasound and appropriate blood tests as advised.
Take care.
Answered: Wed, 6 Feb 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor